This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Paroxetine-Induced Angioedema and Tongue Swelling

Hanif Mithani, BSc(Pharm) and Trevor A. Hurwitz, MBChB, MRCP(UK), FRCP(C)

Published: October 15, 1996

Article Abstract

Letter to the Editor

Sir: Serotonin selective reuptake inhibitors (SSRIs) are relativelynew antidepressant medications that are rapidly gainingin popularity because they have fewer and less severe adverseeffects than "older" antidepressants (e.g., amitriptyline). However,the increased use of SSRIs also allows their adverse effectprofile to be more completely described. We feel cliniciansshould be aware of a possible association of SSRIs and angioedema.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 57

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Insights

LAI Antipsychotics in Schizophrenia: Long-term Outcomes of Early Use

Using data from the...

Read More...